MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE®, 4 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE®, 4 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B33294
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event involved a 4" smallbore quadfuse ext set w/4 microclave®, 4 clamps, rotating luer where the reporter stated that the silicone stuck down for the quadfuse, and one was cracked where the clave bonded with the extension during patient use.It was also stated that the product had been on a patient for six (6) days.It was used to infuse all medications going into the peripherally inserted central catheter (picc) line which included tpn, lipids, and cafcit, and there was no leaking reported.There was patient involvement, unknown human harm and unknown delay according to the report.
 
Additional Manufacturer Narrative
The device has been requested for evaluation- it has not been received.The investigation is pending.
 
Additional Manufacturer Narrative
The reported complaint of a stick down could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.Lot history review was not conducted as a lot number was not provided.
 
Additional Manufacturer Narrative
G3 - correction to mdr due date.

Brand Name
4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE®, 4 CLAMPS, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22653451
Report Number9617594-2025-01556
Device Sequence Number18312213
Product Code FMG
UDI-Device Identifier00887709007307
UDI-Public(01)00887709007307
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33294
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/02/2025
10/07/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/09/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown